# SDR DALA2022111107295

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,713 hours, 19,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 R WING SLIDE ADV MESSAGE ON DESCENT AND ARRIVAL. DURATION 1-2 MIN THEN EXTINCUISUES. CORRECTIVE ACTION: FOUND UNLOCK LEVER ON INTEGRATOR TO BE LOOSE & CAUSING TARGET TO MOVE AWAY FROM SENSOR S199.R/R INTEGRATOR PER B767-3 AMM 25-65 (9408278)
